SILVIO GRECO

Download the vcard Photo

Emeritus Professor
Former faculty

Most recent publications

CHIARLI N.; GRECO S.; NAGEL U. (1998)
On the genus and Hartshorne-Rao module of projective curves. In: MATHEMATISCHE ZEITSCHRIFT, vol. 329, pp. 695-724. ISSN 0025-5874
CHIARLI N.; GRECO S. (1996)
Subadjoint ideals and hyperplane sections. In: Proc. Amer. Math. Soc., 01-FEB-96-, pp. 1035-1041
GRECO S.; RACITI G (1991)
Gap orders of rational functions on plane curves with few singular points. In: MANUSCRIPTA MATHEMATICA, vol. 70, pp. 441-447. ISSN 0025-2611
Show all publications in Porto@Iris